Review: The Mathematics of Sex: How Biology and Society Conspire to Limit Talented Women and Girls

Title:
Review: The Mathematics of Sex: How Biology and Society Conspire to Limit Talented Women and Girls
Authors:
Colley, Susan Jane
Abstract:
No abstract available.
Citation:
Colley, Susan Jane. 2011. Review of The Mathematics of Sex: How Biology and Society Conspire to Limit Talented Women and Girls, by S. J. Ceci and W. M. Williams. American Mathematical Monthly 118(4): 379-382.
Publisher:
Mathematical Association of America
DATE ISSUED:
2011
Department:
Mathematics
Type:
review
PUBLISHED VERSION:
10.4169/amer.math.monthly.118.04.379
PERMANENT LINK:
http://hdl.handle.net/11282/310520

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen_US
dc.date.accessioned2013-12-23T16:34:50Z-
dc.date.available2013-12-23T16:34:50Z-
dc.date.issued2011en
dc.identifier.citationColley, Susan Jane. 2011. Review of The Mathematics of Sex: How Biology and Society Conspire to Limit Talented Women and Girls, by S. J. Ceci and W. M. Williams. American Mathematical Monthly 118(4): 379-382.en_US
dc.identifier.issn0002-9890en_US
dc.identifier.urihttp://hdl.handle.net/11282/310520-
dc.description.abstractNo abstract available.en_US
dc.publisherMathematical Association of Americaen_US
dc.identifier.doi10.4169/amer.math.monthly.118.04.379-
dc.subject.departmentMathematicsen_US
dc.titleReview: The Mathematics of Sex: How Biology and Society Conspire to Limit Talented Women and Girlsen_US
dc.typereviewen_US
dc.identifier.journalAmer.math.monthlyen_US
dc.identifier.volume118en_US
dc.identifier.issue4en_US
dc.identifier.startpage379en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.